# SDR GNL2011F00000

- Difficulty date: December 27, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N304LG
- Make and model: Beech E-90
- Aircraft serial: LW231
- Engine: Pwa PT6A60A
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: HYLZ503361
- Condition: Intermittent
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I, A

## Discrepancy

ACFT CLIMBING THROUGH 12,000 FT, CREW NOTICED A HAZE IN THE CABIN FOLLOWING INCREASE IN CABIN TEMP.   A DESCENT TO 11,000 FT WAS MADE.  ATTEMPTS WERE MADE TO STOP BOTH THE HEAT AND SMOKE.  CABIN PRESSURIZATION "DUMP" SWITCH WAS SELECTED AND THE ACFT WAS LANDED AT THE NEAREST AIRPORT.  ACFT REMAINED PRESSURIZED AND THE SIDE WINDOW WAS OPENED TO NEUTRALIZE PRESSURE.  ACFT WAS INSPECTED FOR DAMAGE, FOUND UNDER FLOORING HEAT DUCTS WITH OVER TEMP DEFECTS.  IN AREAS WHERE THE HEAT DUCTING FAILED THE HEATED AIR DAMAGED (MELTED) TAIL DEICE TUBING AND PRESSURIZATION CONTROL TUBING.  THE ENVIRONMENTAL CONTROL SWITCH WAS IN THE "AUTO" MODE AND RHEOSTAT WAS IN ABOUT 30 PERCENT TO 40 PERCENT FROM FULL DECREASE POSITION.  FURTHER TROUBLESHOOTING OF THE SYS FOUND THE CABIN TEMP CONTROLLER TO BE INTERMITTENT.  DURING GROUND OPS THE SYS BYPASSED BOTH INNER COOLERS (DIRECTING ALL HOT BLEED AIR INTO THE CABIN) WHILE IN THE FULL DECREASE TEMP POSITION.  A REPAIRED TEMPERATURE CONTROLLER WAS INSTALLED.  THE SYS IS OPERATING PROPERLY IAW MM.
